Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Gunderson’s function in Fermat’s last theorem
HTML articles powered by AMS MathViewer

by Daniel Shanks and H. C. Williams PDF
Math. Comp. 36 (1981), 291-295 Request permission


We study Gunderson’s function which gives a bound on the first case of Fermat’s last theorem, assuming that the generalized Wieferich criterion is valid for the first n prime bases. We note two unexpected phenomena.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04, 10B15
  • Retrieve articles in all journals with MSC: 10-04, 10B15
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 36 (1981), 291-295
  • MSC: Primary 10-04; Secondary 10B15
  • DOI:
  • MathSciNet review: 595065